MAUDE Adverse Event Report: BREG, INC. POLAR CARE GLACIER

BREG, INC. POLAR CARE GLACIER
Model Number 10901
Health Effect - Clinical Codes Burn(s) (1757); Injury (2348); Deformity/ Disfigurement (2360); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation, nor lot number provided.A review of internal files from date of incident to date identified no other reports for this alleged incident.
 
Event or Problem Description
Through legal notice breg, inc.Received a report of an alleged incident involving a polar care glacier.The court document alleges that on or before (b)(6) 2017, a plaintiff, "sustained a non-freezing cold injury resulting in her permanent disfigurement and disability".
 
Additional Manufacturer Narrative
On february 2, 2023, the device history record for lot number 262119126 was reviewed after breg was made aware of the lot number associated with mdr: 2028253-2019-00002.Polar glacier device from lot number 262119126 was manufactured on december 21, 2016.A device history for the lot involved #262119126 was reviewed.There were no non-conformances reports or deviations issued during the manufacturing of the product.No changes on materials or manufacturing processes were made.All in process inspections passed, no anomalies were identified during the manufacturing of the lot.Final inspection requirements were met prior to release.
 
Event or Problem Description
On february 2, 2023, the device history record for lot number 262119126 was reviewed after breg was made aware of the lot number associated with mdr: 2028253-2019-00002.

Brand Name
POLAR CARE GLACIER
Common Device Name
POLAR CARE GLACIER
Manufacturer (Section D)
BREG, INC.
2885 loker ave east
carlsbad CA 92010
Manufacturer (Section G)
BREG, INC.
2885 loker avenue east
carlsbad CA 92010
Manufacturer Contact
eduardo blanco
2885 loker ave east
carlsbad, CA 92010
7607955906
MDR Report Key8741820
Report Number2028253-2019-00002
Device Sequence Number19217673
Product Code ILO
UDI-Device Identifier00672736021699
UDI-Public00672736021699
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number10901
Device Catalogue Number10901
Device Lot Number262119126
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale